Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 7, Issue 1, 1-69
Articles: 1 - 7 XML export
Fixed points for Geraghty-Contractions in partial metric spaces
Author(s): Vincenzo La Rosa, Pasquale Vetro
Pages: 1--10
Convergence and stability analysis of modified backward time centered space approach for non-dimensionalizing parabolic equation
Author(s): Khosro Sayevand
Pages: 11--17
Solution and stability of a reciprocal type functional equation in several variables
Author(s): K. Ravi, E. Thandapani, B.V. Senthil Kumar
Pages: 18--27
Existence and uniqueness of fixed points in modified intuitionistic fuzzy metric spaces
Author(s): Sunny Chauhan, Wasfi Shatanawi, Suneel Kumar, Stojan Radenović
Pages: 28--41
Common fixed point theorems under rational contractions in complex valued metric spaces
Author(s): H. K. Nashine, M. Imdad, M. Hasan
Pages: 42--50
Proof of one open inequality
Author(s): Ladislav Matejíčka
Pages: 51--62
Various symmetries in matrix theory with application to modeling dynamic systems
Author(s): Arya Aghili Ashtiani, Pandora Raja, Sayyed Kamaloddin Yadavar Nikravesh
Pages: 63--69